# SDR SWAA2022010447527

- Difficulty date: November 25, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241CF AT PASSENGER CABIN ; 2021-536578 / [01] TOOL USED HOT BONDER P/N:HCS9200B S/N:18175469 DUE DATE 05/AUG/22. CALIPER P/N 500-464 S/N 15331926 DUE DATE 28/SEP/22.; [02] TOOL USED:SCALE P/N SCA-301 S/N AE-412133 DUE DATE: 24-FEB-22; [03] SCALE P/N:CL5000; S/N:AE-37099; DUE DATE: 16-AUG-22. HOT BONDER P/N:HCS9000B; S/N:18175469; DUE DATE:05-AUG-22.; [04] REPAIRED FLOOR PANEL 241CF AT PASSENGER CABIN AS PER B737-700 SRM SRM 53-00-50-2R-1 REPAIR 1.; [05] REPAIRED FLOOR PANEL 241CF AT PASSENGER CABIN AS PER B737-700 SRM SRM 53-00-50-2R-1 REPAIR 1. RII COMPLETED
